Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Teichmuller theory and collapse of flat manifolds

Texto completo
Autor(es):
Bettiol, Renato G. [1] ; Derdzinski, Andrzej [2] ; Piccione, Paolo [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Penn, Dept Math, 209 South 33rd St, Philadelphia, PA 19104 - USA
[2] Ohio State Univ, Dept Math, 231 W 18th Ave, Columbus, OH 43210 - USA
[3] Univ Sao Paulo, Dept Matemat, Rua Matao 1010, BR-05508090 Sao Paulo, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Annali di Matematica Pura ed Applicata; v. 197, n. 4, p. 1247-1268, AUG 2018.
Citações Web of Science: 0
Resumo

We provide an algebraic description of the Teichmuller space and moduli space of flat metrics on a closed manifold or orbifold and study its boundary, which consists of (isometry classes of) flat orbifolds to which the original object may collapse. It is also shown that every closed flat orbifold can be obtained by collapsing closed flat manifolds, and the collapsed limits of closed flat 3-manifolds are classified. (AU)

Processo FAPESP: 15/50315-3 - Geometry and dynamics between Ohio and São Paulo
Beneficiário:Paolo Piccione
Linha de fomento: Auxílio à Pesquisa - Regular